# SDR YENA20090522051

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 31,731 hours, 11,667 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA36981
- Condition: Seized
- Location: E&E Bay
- Part time: 14,103 hours, 4,972 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 195, JFK-LAS, AT 34,000 AFT AVIONICS COMPARTMENT FIRE INDICATION SOUNDED, QRH WAS PERFORMED AND FLIGHT ATTENDANTS REPORTED NO INDICATION OF SMOKE/FUME/FIRE.  DIVERTED TO DAY.  PERFORMED AFT AVIONIC RACK/LTV SYS INSPECTION AS PER AMM 23-39-00.  NO DISCREPANCIES NOTED.  AFT AVIONICS FIRE FALSE INDICATION, FOUND COOLING FAN SEIZED.  REMOVED AND REPLACED RACK COOLING FAN, OPS NORMAL PER 23-39-00.
